# SDR QXEA2012071100641

- Difficulty date: July 11, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD SEAT TRACK NR 5 HAS AREAS OF CORROSION BETWEEN STA X-19.400 AND 49.500.  BLENDED OUT DAMAGE IAW RD 8/4-53-884.  MINIMUM REMAINING THICKNESS IS OUT OF LIMITS IAW RD 8/4-53-884.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1.   BLENDED AREAS ARE WITHIN LIMITS IAW RD 8/4-53-4625.  COMPLIED WITH TASK CARD RD 8/4-53-4625.
